# SDR SWAA2015060340313

- Difficulty date: May 31, 2015
- Submitted: June 3, 2015
- Operation: Air carrier
- Aircraft: N262WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32519
- Aircraft time: 30,158 hours, 17,942 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101114
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR LOWER EXIT LIGHT LENS LOOSE.  SECURED LENS IAW MM.
